# SDR GUUA95752032411A

- Difficulty date: March 24, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- Aircraft time: 28,679 hours, 33,758 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Binding
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP, DISCOVERED  RT FWD EMERGENCY EXIT OUTER HANDLE STICKS WHEN OPERATED.  LUBRICATED RT FWD EMERGECNY EXIT DOOR INNER AND OUTER HANDLES.
